# SDR C2XA02TY054

- Difficulty date: March 16, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 1,101 hours, 8,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE FORWARD DIGITAL, AFT OF THE COCKPIT DOOR WAS FOUND CORRODED.
